RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2015, Volume 27, Number 11, Pages 120–134 (Mi mm3673)  

Self-organizing of stochastic traffic flows under influence of phase transitions induced by noise

A. V. Kolesnichenko

Keldysh Institute of Applied Mathematics RAS

Abstract: The collective behaviour of stochastic traffic system of a city or its large region is investigated. It is shown in self-organising of the synchronised motion of the active particles (cars) taking place on principles of phase transitions. Thus spontaneous process of self-organising of chaotic traffic flows (providing a diversion from an optimum mode of a motion) occurs under the influence of any the correlated noise which are caused by influence on traffic conditions of cars of various random factors. Stationary states of a spatially homogeneous traffic flows in the presence of noise of the driving parametre are analysed.

Keywords: traffic flows, stochastic processes, self-organising, multiplicative noise, Fokker–Plank equation, noise-induced transitions.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12046 офи-м


Full text: PDF file (350 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 19.08.2014

Citation: A. V. Kolesnichenko, “Self-organizing of stochastic traffic flows under influence of phase transitions induced by noise”, Matem. Mod., 27:11 (2015), 120–134

Citation in format AMSBIB
\Bibitem{Kol15}
\by A.~V.~Kolesnichenko
\paper Self-organizing of stochastic traffic flows under influence of phase transitions induced by noise
\jour Matem. Mod.
\yr 2015
\vol 27
\issue 11
\pages 120--134
\mathnet{http://mi.mathnet.ru/mm3673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3547142}
\elib{http://elibrary.ru/item.asp?id=25707577}


Linking options:
  • http://mi.mathnet.ru/eng/mm3673
  • http://mi.mathnet.ru/eng/mm/v27/i11/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:142
    Full text:41
    References:19
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019